# SDR UPS96821203

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769859505
- Condition: Corrosion
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  LEFT WING LEADING EDGE ASSY OVER NR 2 PYLON HAS 69 COUNTER SINK ATTACH FASTENER HOLES CORRODED.   REPAIRED PER UPS EO.
